# SDR 2021F00372

- Difficulty date: December 28, 2021
- Submitted: December 28, 2021
- Operation: General aviation
- Aircraft: N7BT
- Make and model: Boeing 777206
- Aircraft serial: 32637
- Aircraft time: 77,395 hours, 9,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Zone 100
- Component: Battery Pack
- Component part number: ADD71701100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT DOOR 2R DO NOT OPERATE CORRECTLY DURING CAPACITY CHECK
